# SDR 2001F00425

- Difficulty date: August 7, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 620 FLOORBEAM CORRODED ON UPPER CAP AT RBL 50.  INSTALLED FLOORBEAM REPAIR AT BS 620 UPPER CAP AT RBL 50 IAW SRM 53-10-8 FIG 3.  (M)
